It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 87 for nausea yaz. (0.003 seconds)


Yaz symptoms
Mar 28, 2008
... this is a long post, but I'm hoping to share and gather info on my experiences with starting Yaz. I am starting my second pack of Yaz on Sunday. My doc put me on it for endometriosis. ... (23 replies)
... helped with acne,lighter periods, and weight loss. I switched to Yaz because I started to get extremely nauseous the last couple months taking Yasmin, to the point where the nausea would last all day and even disrupt sleep. ... (13 replies)
... She became constipated. The nausea drug has constipation as side effect. Also it stopped working. The bladder spasm drug also list constipation as a side effect. ... (0 replies)

Yaz & Nausea
Oct 10, 2008
... It's a common side effect of most pill birth controls. I also experienced nausea on Yaz and Yasmin. The nausea is suppose to go away within 3 months, I never felt any better and eventually stopped taking it. ... (2 replies)
... side effects. Nausea is a very common side effect, especially when first starting the pill. It usually subsides after a few cycles. ... (2 replies)
... Anyways I told her I had been on YAZ for 2 months, but they don't have YAZ there so she put me on Orthro Tri Cylen. BAD. ... (6 replies)
Yaz and nausea
May 6, 2008
... I just started my second pack of Yaz. The whole first month I had nausea almost every day, worse at the beginning, and then I wasn't nauseous for the four days at the end when you don't take active pills. ... (0 replies)
Yaz symptoms
May 20, 2008
... I have been on Yaz for 8 months. I had severe bleeding for 2 months and then it stopped. ... (23 replies)
... I just wanted to share my experience with Yaz with everyone since I've read so many negative responses on these forums. I was given samples of Yaz 6 weeks ago due to heavy bleeding and very painful cysts. I'm 33 yrs old and it was progressively getting worse. ... (22 replies)
Yaz & Nausea
Oct 5, 2008
... I began taking Yaz 15 days ago. ... (2 replies)
... I am at the end of my first month on YAZ. It took me a few weeks to realize that my nausea has to be related to this pill. I also have some painful pimples that i normally never get, those cyst kind. ... (5 replies)
Yaz help
Aug 25, 2007
... It's always hard for my body to adjust when I ge to new places. And I bet without the nausea I wouldn't be sleeping much either. ... (4 replies)
... Has anyone else had these feelings while on YAZ and if so do they go away? ... (2 replies)
... there really isn't much out there on YAZ since it is so new. Please continue to share your experiences!!! ... (137 replies)
... The dosing schedule is different. With Yaz you took 24 days of active hormones and just 4 days of inactive hormones. ... (1 replies)
... I also had a positive experience with yaz. I am currently on my second month. I have been on bcp's for over 10 years now, mostly ortho tricyclen/cyclen/tricyclen lo, then lutera, and now yaz. with the otc's, i felt really anxious all the time - i even had some panic attacks over no reason at all. i also would get dizzy and tingly if i took the pills too close together at... (22 replies)
... Hello, I've just recently started on YAZ for regularity. I'm on day 15 of my very first pack but I'm having some issues that I'm not sure are normal. ... (6 replies)
... My doc prescribed me YAZ because I have menstrual migraines. ... (1 replies)
... I started YAZ about 24 days ago, I just started the inactive pills, about a week after I started the pill, I had breaktrhough bleeding. ... (4 replies)
... I am now in my second month on Yaz and absolutely LOVE IT!! I feel like I got my life back! My cycle is regular and very light, lasting only three days. ... (1 replies)


Associated Tags: birth control pill, estrogen, urgency to urinate, yaz

Pages: 1 2 3 4

All times are GMT -7. The time now is 03:18 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!